# SDR SWIA2018060144741

- Difficulty date: May 2, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 36,024 hours, 33,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON THE DOUBLER ON THE RT AFT FUSELAGE AFT OF LOW PRESSURE AIR SERVICE DOOR.   REMOVED AND REPLACED THE DOUBLER IAW REO.
